# SDR DHL2004752006

- Difficulty date: August 4, 2004
- Submitted: August 5, 2004
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021132
- Part serial: M00091
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, RIGHT MAIN LANDING GEAR UNSAFE LIGHT AND DOOR LIGHT REMAIN ILLUMINATED.  PERFORM ABNORMAL PROC ON 6.2.70.  LANDING GEAR EXTENDED NORMALLY.  REDISPATCHED TO KDAL AT 0811 PER JRM.  REMOVED & REPLACED LGAU & OPS CK GOOD PER B727 MM 32-09-121, AS A PRECAUTIONARY MEASURE, PERFORMED LANDING GEAR EXT, RETRACT TEST & OPS CK GOOD IAW B727 MM 32-32-00.
